# SDR SWAA2012021001324

- Difficulty date: January 20, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT CLIP AT BS 639, LBL 45.5, WL 206 IS CRACKED.  REMOVED AND REPLACED CLIP PER BAC DWG.
